# SDR A6WA200340099

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Shutoff
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT TRANSFER SHUTOFF VALVE CAUTION AMBER FUEL FAILED OPEN, CHECKED FUEL COMPUTER FOR FAULT CODES, NO CODES NOTED.  NO EVIDENCE OF LEFT TRANSFER SHUTOFF VALVE CAUTION.  OK FOR SERVICE.  (M)
